Pacific Journal of Mathematics

Two remarks on polynomials in two variables.

Shulim Kaliman

Article information

Source
Pacific J. Math., Volume 154, Number 2 (1992), 285-295.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102635622

Mathematical Reviews number (MathSciNet)
MR1159512

Zentralblatt MATH identifier
0756.32003

Subjects
Primary: 32J15: Compact surfaces
Secondary: 14E35 32A15: Entire functions 32J05: Compactification of analytic spaces

Citation

Kaliman, Shulim. Two remarks on polynomials in two variables. Pacific J. Math. 154 (1992), no. 2, 285--295. https://projecteuclid.org/euclid.pjm/1102635622


Export citation

References

  • [AM] S. S. Abhyankar and T. T. Moh,Embeddings of the line in the plane, J. Reine Angew. Math., 276 (1975), 148-166.
  • [AS] S. S. Abhyankar and B. Singh, Embeddings of certain curves,Amer. J. Math., 100 (1978),99-175.
  • [F] M. Furushima, Finite groups of polynomial automorphisms in the complex affine plane, I, Mem.Fac.Sci., Kyushu Univ., Ser. A, 36 (1982),85-105.
  • [GH] Ph. Griffiths and J. Harris, Principles of Algebraic Geometry, John Wiley & Sons, New York-Chichester-Brisbane-Toronto, 1978.
  • [K] Sh. Kaliman, Rational polynomials with a C*-fiber, Abstracts Amer. Math. Soc, 12 (1991), p. 44.
  • [LZ] V. Lin and M. Zaidenberg, An irreducible simply connected curve in C2 is equivalent to a quasihomogeneous curve,Soviet Math. Dokl., 28 (1983), 200- 204.
  • [L] S. Loyasiewicz, Triangulation of semianalytic sets, Ann. Scuola Norm. Sup. Pisa, Sc. Fis. Mat.Ser. 3, 18 (1964),449-474.
  • [M] J. A. Morrow, Compactification of C2, Bull. Amer. Math. Soc, 78 (1972), 813-816.
  • [N] W. D. Neumann, Complex algebraic plane curves via their links at infinity, Invent. Math., 98 (1989),445-489.
  • [R] C. P. Ramanujam, A topologicalcharacterization of the affineplane as anal- gebraic variety,Ann. of Math., 94 (1971),69-88.
  • [S] H. Saito, Functions entieres qui se reduisent a certains polynmes, II,Osaka J. Math., 14 (1977),649-674.
  • [Sh] I.R. Shafarevichet al.,Algebraicsurfaces,Trudy Mat. Inst. Steklov.,75(1965); English transl., Proc. Steklov Inst. Math., 75 (1965).
  • [Sp] E. H. Spanier, Algebraic Topology, Springer-Verlag, NewYork-Heidelberg- Berlin, 1966.
  • [St] J. Stein, The total reducibility order of apolynomial in two variables,Tel-Aviv University, preprint, 1989.
  • [Zl] M. Zaidenberg, Isotrivialfamilies on affinesurfaces and characterization of the affine plane, Math. USSR Izvestiya, 30 (1988),503-532.
  • [Z2] M. Zaidenberg, On Ramanujam surfaces, Soviet Math. Dokl., 314 (1990), 1303-1307 (in Russian).